Browse Title Index


 
Issue Title
 
Vol 11, No 2 (2017) Fully Indecomposable and Nearly Decomposable Graphs Abstract   PDF
Mehdi Aaghabali, Saieed Akbari, Masoud Ariannejad, Zakeieh Tajfirouz
 
Vol 5, No 2 (2010) Generalized CPR-graphs and applications Abstract   PDF
Daniel Pellicer, Asia Ivić Weiss
 
Vol 12, No 1 (2017) Geometric Algorithms for Minimal Enclosing Disks in Strictly Convex Normed Planes Abstract   PDF
Thomas Jahn
 
Vol 4, No 1 (2009) Geometric realizations of special toroidal complexes Abstract   PDF
Branko Grünbaum, Lajos Szilassi
 
Vol 10, No 1 (2015) Graphs embedded into finite projective planes Abstract   PDF
Keith Mellinger, Ryan Vaughn, Oscar Vega
 
Vol 12, No 2 (2017) Group Irregular Labelings of Disconnected Graphs Abstract   PDF
Marcin Anholcer, Sylwia Cichacz-Przenioslo
 
Vol 5, No 2 (2010) Homotopy types of independence complexes of forests Abstract   PDF
Kazuhiro Kawamura
 
Vol 12, No 1 (2017) Independence complexes and incidence graphs Abstract   PDF
Shuichi Tsukuda
 
Vol 1, No 1 (2006) Induced Subgraphs of Bounded Degree and Bounded Treewidth Abstract   PDF
Prosenjit Bose, Vida Dujmovic', David R. Wood
 
Vol 5, No 1 (2010) Injective and non-injective realizations with symmetry Abstract   PDF
Bernd Schulze
 
Vol 9, No 1 (2014) Interlacement in 4-regular graphs: a new approach using nonsymmetric matrices Abstract   PDF
Lorenzo Traldi
 
Vol 12, No 2 (2017) Internal and external duality in abstract polytopes Abstract   PDF
Gabe Cunningham, Mark Mixer
 
Vol 9, No 1 (2014) Kneser-Poulsen conjecture for a small number of intersections Abstract   PDF
Igors Gorbovickis
 
Vol 3, No 2 (2008) LC reductions yield isomorphic simplicial complexes Abstract   PDF
Jiří Matoušek
 
Vol 5, No 2 (2010) Least-squares approximation by a tree distance Details   PDF
Ravindra B. Bapat
 
Vol 12, No 2 (2017) Lower Bounds on the Distance Domination Number of a Graph Abstract   PDF
Randy Ryan Davila, Caleb Fast, Michael Henning, Franklin Kenter
 
Vol 2, No 2 (2007) Martin's axiom and almost disjoint families Abstract   PDF
Latifa Faouzi
 
Vol 7, No 1 (2012) Monochromatic even cycles Abstract   PDF
András Gyárfás, Dömötör Pálvölgyi
 
Vol 11, No 2 (2017) New combinatorial interpretations of some Rogers-Ramanujan type identities Abstract   PDF
Megha Goyal
 
Vol 1, No 1 (2006) N-free extensions of posets. Note on a theorem of P.A.Grillet Abstract   PDF
Zaguia Nejib, Maurice Pouzet
 
Vol 7, No 1 (2012) Notes on the illumination parameters of convex bodies Abstract   PDF
György Kiss, Pieter Oloff de Wet
 
Vol 6, No 1 (2011) On a generalization of the Blaschke-Lebesgue theorem for disk-polygons Abstract   PDF
Máté Bezdek
 
Vol 5, No 1 (2010) On a theorem of G. D. Chakerian Abstract   PDF
Margarita Spirova
 
Vol 10, No 2 (2015) On bisectors in normed planes Abstract   PDF
Thomas Jahn, Margarita Spirova
 
Vol 7, No 1 (2012) On characterizing game-perfect graphs by forbidden induced subgraphs Abstract   PDF
Stephan Dominique Andres
 
101 - 125 of 205 Items << < 1 2 3 4 5 6 7 8 9 > >>